T Nation

Missed Some Injections. High Total T, High Free T, Low E2

Hi Guys,

Bit of a dilemma here, Im in Australia and we have been having a bit of testosterone shortage here with no Primoteston since September and Sustanon being in short supply. I have had to miss a couple of injections due to it being hard to source plus I dont want to go back to Reandron/Nebido. So I missed an injection about three weeks and it feels like Im starting from scratch and having some issues. Currently I am taking 0.5 of Sustanon E5D for the past two weeks and have been experiencing the following symptoms;

  • Higher than normal anxiety/OCD
  • Jealousy
  • Fatigue (even after sleeping 9 hours)
  • Easily agitated

The following are my latest results (13/2/19). Please be aware that these results are on trough day;
Haemoglobin - 152 g/L (130-180)
TT - 28.6 nmol/L (8.0 - 27.9)
SHBG - 30 nmol/L (18-54)
Free T - 695.4 pmol/L (243 - 571)
E2 - 120 pmol/L (28-156)
Iron - 17 umol/L (5-30)
Ferritin - 89 ug/L (30-500)
TSH (Thyroid) - 1.35 mU/L (0.4 - 4.0)

I have had very low E2 in the past which I believe contributed to OCD and anxiety.

Any guidance or advice would be greatly appreciated.

Thanks

Low E2 and high E2 can often manifest similar symptoms - in this case it seems to be elevated. Those symptoms match e2 issue for me as well. Try some adex if you have on hand or DIM and see if it helps - if yes the e2 was high.

I have experience low E2 and I would describe it as a kind of mania or extreme worry/panic and no emotion or flat affect, high E2 is more towards irritability/anger or too much emotion. Your previous levels look great before the shortage, how did you feel with these labs prior to running out of Nebido? E2 was 32 which is/was nice.

Also I have no idea the strength of Sustanon, so have no clue how much .5 would be. This is one reason why we describe dosing in mgs.

These are my current levels not previous levels. The range is in the brackets.

It is 500mgs.

Thanks

Aaron Olow

Business Development Manager

Western Australian Cricket Association Limited

M:0408 352 471 | T:+61 8 9265 7253 | F:(08)
9265 7275

Aaron.Olow@waca.com.au

www.waca.com.au

The Western Australian Cricket Association, acknowledges the Whadjuk people of the Nyoongar nation as the Traditional Custodians of this country and its waters and that the WACA
Ground stands on Nyoongar Country. We pay our respects to Nyoongar Elders both past and present.

You’re already at high normal range and therefore levels will be higher in 4 weeks as the half lives buildup in your system. Whenever you change your T dosage or start a new protocol, it will take 6 weeks for levels to stabilize.

Your dose is 250mg and it’s too high, decrease by half or your levels will be very high in 4 weeks.

If you are over normal range why not decrease your dose?

Sorry it is 125 E5D.

Aaron Olow

Business Development Manager

Western Australian Cricket Association Limited

M:0408 352 471 | T:+61 8 9265 7253 | F:(08)
9265 7275

Aaron.Olow@waca.com.au

www.waca.com.au

The Western Australian Cricket Association, acknowledges the Whadjuk people of the Nyoongar nation as the Traditional Custodians of this country and its waters and that the WACA
Ground stands on Nyoongar Country. We pay our respects to Nyoongar Elders both past and present.

You’re either sensitive to testosterone or nebido half lives is still left in your system, probably a little bit of both. It’s hard to dose this without knowing how much nebido half lives is still left in your system.

You still need to decrease the dosage though, if I were you I would do 40mg twice weekly (every 3.5 days). It’s not too high or too low, but a moderate dose.